It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-28-2009, 08:59 AM   #1
Newbie
(male)
 
Join Date: Oct 2009
Location: Nassau, bahamas
Posts: 1
tom2405 HB User
stomach distress

After a nervous collapse years ago,I have had to rely on small doses of Xanax to keep me functioning normaly. lately I notice my stomach goes into distress and I feel waves of pressure going into my chest. I have had to increase the dosage of Xanax to one tablet .250mg every two days,which makes me normal again.What else can I do.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Stomach Upset with perimenopause KEC51 Menopause 33 11-09-2010 07:03 AM
Super Noisy Stomach - Help!!! valentine14 Digestive Disorders 43 09-24-2009 06:23 PM
Stomach ALWAYS growling Jrobaby General Health 8 03-16-2009 02:54 PM
Can post nasal drip cause stomach problems? KyleG Allergies 34 08-24-2008 11:25 PM
Stomach Help Here. beachday Depression 3 08-24-2007 01:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (70), JJ (53), janewhite1 (51), lenvegas (30), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!